167
Views
0
CrossRef citations to date
0
Altmetric
Original Articles

Functional identities of degree 2 in rings with idempotents

Pages 709-721 | Received 12 Jan 2016, Published online: 07 Oct 2016
 

ABSTRACT

Let π’œ be a unital ring, let β„³ be a unital π’œ-bimodule. Suppose that π’œ contains a wide idempotent (with respect to β„³). The problem of describing the form of maps F1,F2,G1,G2:π’œβ†’β„³ satisfying

F1(x)y+F2(y)x+xG2(y)+yG1(x)=0
for all x,yβˆˆπ’œ is considered. As an application, generalized inner biderivations on rings with wide idempotents are determined. As another application, a short proof of a result of BreΕ‘ar on range-inclusive maps is given.

2000 MATHEMATICS SUBJECT CLASSIFICATION:

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,187.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.